MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS LIMB SALVAGE SYSTEM; TIBIAL HINGE W/ ROTATIONAL STOP

ONKOS SURGICAL ELEOS LIMB SALVAGE SYSTEM; TIBIAL HINGE W/ ROTATIONAL STOP
Lot Number 1921666
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 01/25/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On 05 january 2024, b.Steinkamp (an onkos distributor) reported that a 77-year-old male patient who had allegedly suffered from instability in the knee joint involving a previously implanted eleos hinge knee replacement, underwent a revision surgery to replace the 10mm tibial poly spacer with a 20mm tibial poly spacer.The following eleos implants were also replaced as part of this revision: tibial hinge w/ rotational stop and resurfacing femur axial pin.The revision surgery was performed by dr.(b)(6).
 
Additional Manufacturer Narrative
On 05 january 2024, b.Steinkamp (an onkos distributor) reported that a 77-year-old male patient who had allegedly suffered from instability in the knee joint involving a previously implanted eleos hinge knee replacement, underwent a revision surgery to replace the 10mm tibial poly spacer with a 20mm tibial poly spacer.All inspection and manufacturing data was reviewed for the revised eleos implants; the lots were found to be conforming to specifications and no manufacturing abnormalities were observed.As detailed in section 3.5, the ifu and surgical technique documentation identifies elements such as patient contraindications, patient selection factors, surgical procedures/techniques and other precautions/conditions that represent potential contributing factors to the adverse effect(s) identified in this complaint.The root cause of this complaint was not determined.Based on the review of device history records, the investigation concluded that the root cause of the knee joint instability was not related to the design, manufacture, and/or sterilization of the revised eleos implants.

Brand Name
ELEOS LIMB SALVAGE SYSTEM
Common Device Name
TIBIAL HINGE W/ ROTATIONAL STOP
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer Contact
yara neurauter
77 east halsey road
parsippany 07054
MDR Report Key18630733
Report Number3013450937-2024-00020
Device Sequence Number7732148
Product Code KRO
UDI-Device IdentifierB27825001210E0
UDI-PublicB27825001210E0
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Lot Number1921666
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ELEOS¿ RESURFACING FEMUR AXIAL PIN SIZE 4.; ELEOS¿ TIBIAL HINGE W/ ROTATIONAL STOP ONE SIZE.; ELEOS¿ TIBIAL POLY SPACER 10MM.
Outcome Attributed to Adverse Event Hospitalization;
Patient Age77 YR
Patient SexMale